# SDR N6WA2020100401

- Difficulty date: October 4, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 37,489 hours, 28,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND EMERGENCY DOOR CAUTION MESSAGE, AS PER TELECOM WITH MXC.  DEFERRED RT EMERGENCY DOOR INDICATION ON OCN 70070222, PER MEL 52-70-03 CAT C.
